RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2010, Volume 10, Number 1, Pages 215–229 (Mi mmj378)  

This article is cited in 2 scientific papers (total in 2 papers)

Weight multiplicity polynomials of multi-variable Weyl modules

S. Loktev

Institute for Theoretical and Experimental Physics, Moscow, Russia

Abstract: This paper is based on the observation that dimension of weight spaces of multi-variable Weyl modules depends polynomially on the highest weight. We support this conjecture by various explicit answers for up to three variable cases and discuss the underlying combinatorics.

Key words and phrases: current algebra, Weyl module.

DOI: https://doi.org/10.17323/1609-4514-2010-10-1-215-229

Full text: http://www.ams.org/.../abst10-1-2010.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 17B65, 17B10
Received: June 6, 2008; in revised form July 2, 2008
Language:

Citation: S. Loktev, “Weight multiplicity polynomials of multi-variable Weyl modules”, Mosc. Math. J., 10:1 (2010), 215–229

Citation in format AMSBIB
\Bibitem{Lok10}
\by S.~Loktev
\paper Weight multiplicity polynomials of multi-variable Weyl modules
\jour Mosc. Math.~J.
\yr 2010
\vol 10
\issue 1
\pages 215--229
\mathnet{http://mi.mathnet.ru/mmj378}
\crossref{https://doi.org/10.17323/1609-4514-2010-10-1-215-229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000275847400006}


Linking options:
  • http://mi.mathnet.ru/eng/mmj378
  • http://mi.mathnet.ru/eng/mmj/v10/i1/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bergeron F., “Multivariate Diagonal Coinvariant Spaces for Complex Reflection Groups”, Adv. Math., 239 (2013), 97–108  crossref  mathscinet  zmath  isi  elib  scopus
    2. Lenczewski R., Salapata R., “Multivariate Fuss-Narayana Polynomials and their Application to Random Matrices”, Electron. J. Comb., 20:2 (2013), P41  mathscinet  zmath  isi  elib
  • Moscow Mathematical Journal
    Number of views:
    This page:141
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021